RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1955, Volume 10, Issue 1(63)  


On the structure of the regions of stability of linear canonical systems of differential equations with periodic coefficients
I. M. Gel'fand, V. B. Lidskii
3
On uniform approximations by polynomials with integral rational coefficients
A. O. Gel'fond
41
Development in a new direction of the Chebyshev–Markov theory of limiting values of integrals
M. G. Krein, P. G. Rekhtman
67
Vsevolod Ivanovich Romanovskii (photo)
Vsevolod Ivanovich Romanovskii (obituary)
T. A. Sarymsakov
79

Scientific notes and problems
Application of operator orthogonal polynomials to the solution of nonhomogeneous linear equations
Yu. V. Vorob'ev
89
Generalization of Kakutani's theorem on continuous functions given on a sphere
I. I. Gordon
97
Some theorems on surfaces of negative curvature
N. V. Efimov
101
On a theorem of Lévy on absolute convergence of Fourier series
I. E. Zhak
107
Two propositions about limit points and foci of nonholonomic congruences
N. I. Kovantsov
113
On the influence of Gauss's transformation on the spectrum of matrices
D. M. Kotelyanskii
117
Two remarks on the method of successive approximations
M. A. Krasnosel'skii
123
Invariant criteria of spaces $V_3$ with the group of motions $G_4$
G. I. Kruchkovich
129
A problem on characteristic functions of probability distributions
Yu. V. Linnik
137
On a sufficient condition for homeomorphism of a continuously differentiable mapping
A. D. Myshkis, A. Ya. Bunt
139
On a problem of N. N. Luzin
A. D. Myshkis, G. V. Gil'
143
On an application of the central-limit theorem of the theory of probability
A. G. Postnikov
147
On a property of infinite products
K. M. Slepenchuk
151
Noncontradictoriness of a projective estimate of certain noneffective sets
B. S. Sodnomov
155
Some remarks on trigonometric polynomials
S. B. Stechkin
159
Remark on the paper of V. S. Fedorov “The works of N. N. Luzin on the theory of functions of a complex variable”
A. D. Taimanov
167
On an arithmetical formula
D. K. Faddeev
169
On generalized eigenfunctions of dynamical systems
S. V. Fomin
173
The geometric meaning of the argument of the Jacobian of a pseudoconformal mapping in the space of $n$ complex variables
B. A. Fuks
179
Necessary and sufficient conditions of semistability of a limit cycle
V. A. Chechik
183

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
189

Mathematical Events in the USSR
XVII Moscow School Mathematical Competition
S. V. Bakhvalov, N. P. Zhidkov, I. D. Safronov, O. B. Lupanov
213
Kiev Competition of Young Mathematicians
L. N. Gratsianskaya
221
School Mathematical Competition in Lvov in 1953/54 school year
A. S. Kovan'ko
227
Mathematical Competitions in Astrakhan' in 1953 1954
G. M. Finkel'shtein
229

Reviews and Bibliography
Two new books on non-Euclidean Lobachevsky geometry (review)
I. M. Yaglom
233

Mathematical Events in the USSR
R. Kurant, Dirichlet principle, conformal maps, minimal surfaces (review)
A. G. Sigalov
237
A. A. Kharkevich, Spectra and analysis (review)
Ya. I. Khurgin
239

Letters to the Editor
Corrections
A. V. Malyshev
243
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019